MathSciNet Relay Station
MathSciNet bibliographic data
MR1343727 (97b:44001) 44A05 (30E20 42B20 44A15 45E10)
Vihtilä, Merja The boundedness of Riesz $s$-transforms of measures in $\bold R\sp n$. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3797–3804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement